# SDR DALA2022070604718

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 10,878 hours, 4,815 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3058 - DIV - DUE TO ROTTEN EGG / DIRTY SOCK SMELL DETECTED BY 2R DOOR. CORRECTIVE ACTION: FOUND APU INLET DOOR ACTUATOR CONTAMINATED AND WET, APU PLACED ON MEL 49-10-01A.
